# SDR HNAA2010031700066

- Difficulty date: March 9, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 44,096 hours, 48,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE PAX DOOR ILLUMINATED MOMENTARILY WHEN SELECTED ON FROM FLIGHT ATTENDANT PANEL OR COCKPIT.  EMERGENCY LIGHT BATTERIES REMOVED AND REPLACED.
